# SDR ASAA2020121233670

- Difficulty date: December 12, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 52,977 hours, 15,881 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Disconnected
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLES DISCONNECTED WHEN TOGA PUSHED.  GROUNDED-YES.  ACCOMPLISHED B737-800 FIM 23-21 TASK 801.  CURRENT STATUS PASSES.  NO INFLIGHT FAULTS.  ACCOMPLISHED LAND VERIFY TEST, REF B737-800 AMM 22-11-00-700-801.  ALL TESTS PASS.
